# SDR N6WA2021121701

- Difficulty date: December 14, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair
- Aircraft serial: 10239
- Aircraft time: 40,274 hours, 28,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ROW 9 BURNT OUT. R/R EMERGENCY CEILING LIGHT BULB OVER ROW 9 IAW CRJ AMM 33-51-09 OPS CHECK GOOD.
